# SDR HALA2019020700049

- Difficulty date: February 6, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 25,505 hours, 4,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - EMERGENCY EXIT LIGHT 3R DOOR CRACKED AND BROKEN.  RE-INSTALLED LENS COVER, NO DAMAGE NOTED OK FOR SVC.
